Volume 32, Issue 2
Multiple Solutions for the Eigenvalue Problem of Nonlinear Fractional Differential Equations

Xiaoli Lin, Huilai Li & Qun Dai

Commun. Math. Res., 32 (2016), pp. 173-184.

Published online: 2021-03

Preview Purchase PDF 26 2265
Export citation
  • Abstract

In this article, multiple solutions for the eigenvalue problem of nonlinear fractional differential equation is considered. We obtain the existence and multiplicity results of positive solutions by using some fixed point theorems.

  • Keywords

fraction differential equation, positive solution, fixed point, cone, eigenvalue problem.

  • AMS Subject Headings

34B18

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-32-173, author = {Lin , Xiaoli and Li , Huilai and Dai , Qun}, title = {Multiple Solutions for the Eigenvalue Problem of Nonlinear Fractional Differential Equations}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {32}, number = {2}, pages = {173--184}, abstract = {

In this article, multiple solutions for the eigenvalue problem of nonlinear fractional differential equation is considered. We obtain the existence and multiplicity results of positive solutions by using some fixed point theorems.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2016.02.10}, url = {http://global-sci.org/intro/article_detail/cmr/18674.html} }
TY - JOUR T1 - Multiple Solutions for the Eigenvalue Problem of Nonlinear Fractional Differential Equations AU - Lin , Xiaoli AU - Li , Huilai AU - Dai , Qun JO - Communications in Mathematical Research VL - 2 SP - 173 EP - 184 PY - 2021 DA - 2021/03 SN - 32 DO - http://doi.org/10.13447/j.1674-5647.2016.02.10 UR - https://global-sci.org/intro/article_detail/cmr/18674.html KW - fraction differential equation, positive solution, fixed point, cone, eigenvalue problem. AB -

In this article, multiple solutions for the eigenvalue problem of nonlinear fractional differential equation is considered. We obtain the existence and multiplicity results of positive solutions by using some fixed point theorems.

Xiaoli Lin, Huilai Li & Qun Dai. (2021). Multiple Solutions for the Eigenvalue Problem of Nonlinear Fractional Differential Equations. Communications in Mathematical Research . 32 (2). 173-184. doi:10.13447/j.1674-5647.2016.02.10
Copy to clipboard
The citation has been copied to your clipboard